Issue
EPL
Volume 80, Number 2, October 2007
Article Number 20003
Number of page(s) 6
Section General
DOI http://dx.doi.org/10.1209/0295-5075/80/20003
Published online 21 September 2007
EPL, 80 (2007) 20003
DOI: 10.1209/0295-5075/80/20003

Field theories on spaces with linear fuzziness

A. H. Fatollahi and M. Khorrami

Department of Physics, Alzahra University - Tehran 1993891167, Iran

ahfatol@gmail.com
mamwad@mailaps.org

received 8 May 2007; accepted in final form 31 August 2007; published October 2007
published online 21 September 2007

Abstract
A noncommutative space is considered, the position operators of which satisfy the commutativity relations of a Lie algebra. The basic tools for calculation on this space, including the product of the fields, inner product and the proper measure for integration are derived. Some general aspects of perturbative field theory calculations on this space are also discussed. One of the features of such models is that they are free from ultraviolet divergences (and hence free from UV/IR mixing as well), if the group is compact. The example of the group SO(3) or SU(2) is investigated in more detail.

PACS
02.40.Gh - Noncommutative geometry.

© Europhysics Letters Association 2007